Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have developed small spot on arms. What could it be? - Online Doctor Chats

Date : 20-Jul-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
User:good afternoon Dr.
Doctor:How are you doing?
Doctor:How can I help you today?
User:I have one concern
User:My mother have one small spot in left arm for which she is not feel is something touch
User:if something touch
Doctor:Please proceed.
Doctor:Can you describe the spot further?
User:I went dermatologist and he gave some meditation but he said wait till one month if that spot will growth than he will take next step
User:I want to know what is the reason that spot came and what is this??
Doctor:I would be able to help you. Can you describe further about the spot?
Doctor:Since when did the spot develop.
Doctor:What is the color of the spot?
Doctor:Is she have itching / redness around the spot?
User:NoThis spot i was seen from last 6 month and my mother went
Doctor:Is it growing since the beginning of the spot?
User:pls advice
Doctor:It seems that the sensory nerves to the spot were affected
User:Shall I wait one month..
Doctor:Can you tell what medicine she is on?
User:2min Dr.
User:Tab-dapsone/R-cin 450/vitcofol
Doctor:These medicines are prescribed in leprosy
User:I require 2nd opinion so please confirm to whoom i should visit (Dermatology/Neurology
Doctor:You can visit a neurologist
Doctor:or XXXXXXX medicine specialist to start with
Doctor:Because she needs to be tested for leprosy before she starts the medicine
User:Pls suggest The Dr. Name and the place where they seats..
Doctor:You go to a hospital, there you will see
User:Hope there is nothing danger..
Doctor:I dont think so
Doctor:But take medicines after consultation and tests
User:thank for the confrimation I will get bcak to you after teasting..Pls confrim your name Dr.
User:thks dr..
Doctor:Thanks for consulting me
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor